Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 161–162 (Mi umn2445)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Sections of many-valued maps on everywhere dense subsets

O. N. Kolesnikov


Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:4, 121–122

Bibliographic databases:

MSC: 54C10, 54E52, 54E50, 54D20
Received: 27.09.1983

Citation: O. N. Kolesnikov, “Sections of many-valued maps on everywhere dense subsets”, Uspekhi Mat. Nauk, 39:4(238) (1984), 161–162; Russian Math. Surveys, 39:4 (1984), 121–122

Citation in format AMSBIB
\Bibitem{Kol84}
\by O.~N.~Kolesnikov
\paper Sections of~many-valued maps on~everywhere dense subsets
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn2445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753780}
\zmath{https://zbmath.org/?q=an:0551.54012|0571.54015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..121K}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 4
\pages 121--122
\crossref{https://doi.org/10.1070/RM1984v039n04ABEH004060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AMX7600009}


Linking options:
  • http://mi.mathnet.ru/eng/umn2445
  • http://mi.mathnet.ru/eng/umn/v39/i4/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:75
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021